Algebra and Discrete Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2020, том 30, выпуск 1, страницы 97–117 (Mi adm768)  

RESEARCH ARTICLE

On growth of generalized Grigorchuk's overgroups

S. T. Samarakoon

Department of Mathematics, Mailstop 3368, Texas A&M University, College Station, TX 77843-3368, United States

Аннотация: Grigorchuk's Overgroup $\widetilde{\mathcal{G}}$, is a branch group of intermediate growth. It contains the first Grigorchuk's torsion group $\mathcal{G}$ of intermediate growth constructed in 1980, but also has elements of infinite order. Its growth is substantially greater than the growth of $\mathcal{G}$. The group $\mathcal{G}$, corresponding to the sequence $(012)^\infty = 012012 \cdots$, is a member of the family $\{ G_\omega | \omega \in \Omega = \{ 0, 1, 2 \}^\mathbb{N} \}$ consisting of groups of intermediate growth when sequence $\omega$ is not eventually constant. Following this construction, we define the family $\{ \widetilde{G}_\omega, \omega \in \Omega \}$ of generalized overgroups. Then $\widetilde{\mathcal{G}} = \widetilde{G}_{(012)^\infty}$ and $G_\omega$ is a subgroup of $\widetilde{G}_\omega$ for each $\omega \in \Omega$. We prove, if $\omega$ is eventually constant, then $\widetilde{G}_\omega$ is of polynomial growth and if $\omega$ is not eventually constant, then $\widetilde{G}_\omega$ is of intermediate growth.

Ключевые слова: growth of groups, intermediate growth, Grigorchuk group, growth bounds.

DOI: https://doi.org/10.12958/adm1451

Полный текст: PDF файл (423 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 20E08
Поступила в редакцию: 06.09.2019
Исправленный вариант: 30.06.2020
Язык публикации: английский

Образец цитирования: S. T. Samarakoon, “On growth of generalized Grigorchuk's overgroups”, Algebra Discrete Math., 30:1 (2020), 97–117

Цитирование в формате AMSBIB
\RBibitem{Sam20}
\by S.~T.~Samarakoon
\paper On growth of generalized Grigorchuk's~overgroups
\jour Algebra Discrete Math.
\yr 2020
\vol 30
\issue 1
\pages 97--117
\mathnet{http://mi.mathnet.ru/adm768}
\crossref{https://doi.org/10.12958/adm1451}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000604635300009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85099403127}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm768
  • http://mi.mathnet.ru/rus/adm/v30/i1/p97

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:10
    Полный текст:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022